MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SMPX545 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Deformity/ Disfigurement (2360); Cancer (3262)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who underwent breast reconstruction revision with a 545cc mentor memorygel xtra breast implant experienced possible left sided rupture post procedure.As a result, explant was performed on an unknown date.This patient was part of a post approval study.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on may 22, 2025.The patient underwent a surgical revision, rather than an explant as previously reported.The patient experienced recurrence of stage iv breast cancer.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on august 26, 2025.The breast cancer metastasized to the brain.Manufacturer¿s reference number: (b)(4).